# SDR CA991027022

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boot
- Part number: 8SC0029011
- Condition: Separated
- Location: Horizontal Stab
- Part time: 9,155 hours
- Component: 85510203003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, IT WAS DISCOVERED THAT THE LEFT OUTBOARD DEICE BOOT ON THE HORIZONTAL STABILIZER WAS SEPARATING FROM THE LEADING EDGE.  LEADING EDGE REPLACED.
